W T Sulaiman
Articles written in Proceedings – Mathematical Sciences
Volume 105 Issue 1 February 1995 pp 53-58
Some theorems on the general summability methods
In this paper a new theorem which covers many methods of summability is proved. Several results are also deduced.
Volume 107 Issue 2 May 1997 pp 183-188
On a general theorem concerning some absolute summability methods
In this note a general theorem covering several absolute summability methods e.g, ¦N,pn¦k¦R,pn¦k, is proved.
Volume 112 Issue 4 November 2002 pp 543-550
A general theorem characterizing some absolute summability methods
A general theorem is given which gives the necessary and sufficient conditions satisfied by a sequence (εn) in order to have the series Σ
Volume 133, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode